JUCS - Journal of Universal Computer Science 11(12): 2063-2075, doi: 10.3217/jucs-011-12-2063
Functional Dependencies with Counting on Trees
expand article infoKlaus-Dieter Schewe
‡ Department of Information Systems and Information Science, Research Centre, Massey University, Palmerston North, New Zealand
Open Access
The paper presents an axiomatisation for functional dependencies on trees that are defined using constructors for records, lists, sets and multisets. A simple form of restructuring permitting lists to be mapped onto multisets and multisets onto sets is added to the theory. Furthermore, the theory handles dependencies on sets treated as multisets. This adds the possibility to use the count of elements in the dependencies.
functional dependencies, complex value databases, counting attributes, axiomatisation